# SDR EISA95379

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Corrosion
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND CORROSION ON RIB ABOVE INBOARD END OF NR 5 LEADING EDGE FLAP (CORROSION UNDER WIRE STAN OFF 3 ON TOP).  REMOVED CORROSION IAW SRM 51-10-6.  REMOVED T-ANGLE FROM RIB IAW SRM 51-40-3.  FABRICATED NEW T-ANGLE FROM AND 10136-1303 (T-ANGLE).  ALODINED AND PRIMED IAW SRM 51-10-2.  REINSTALLED NEW T-ANGLE IAW SRM 51-30-2 AND 51-40-3.  (M)
